# SDR UPS08852897

- Difficulty date: July 7, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  2 INCH CRACK IN LT AILERON AS MARKED ON LEADING EDGE AT X 499, STOP DRILLED CRACK , FABBED AND INSTALLED REPAIR DOUBLER IAW, SRM, 51- 1-8, 57-2-0 FIG. 2 , 51-3-1.
